# SDR SWAA051280

- Difficulty date: April 29, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 46,685 hours, 41,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE BULKHEAD WEB CRACKED AT BS 178, RBL 9, WL 234.  REPAIRED WEB PER SRM.
